Volume 5, Issue 18 (Sep 2008)                   2008, 5(18): 9-19 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

خوینی محمد, خرم اسماعیل. بهینه سازی تابع هدف چندگانه با توجه به محدودیت های معادلات فازی با عملگر Yager’s :union:. Journal of Operational Research and Its Applications. 2008; 5 (18) :9-19
URL: http://jamlu.liau.ac.ir/article-1-92-en.html
Abstract:   (9354 Views)
This article has no abstract.
     
Type of Study: Research | Subject: General
Received: 2006/09/6 | Published: 2008/09/15

Add your comments about this article : Your username or Email:
CAPTCHA